# SDR DALA2024050805024

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF CUSP WEB AT STA Y 940 AND -X56 IN PAX CABIN. SUMMARY OF NRC 00594: CORROSION LEVEL 2. CORROSION ON CUSP WEB AT STA Y 940 AND -X56 IN PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIGURE 209 CONFIGURATION-7013. (LP #0331931)
